# SDR CALA2017022400445

- Difficulty date: February 21, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 51,472 hours, 21,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53112123206
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RIGHT FORWARD FUSELAGE JUST BELOW AND FORWARD OF DOOR 1R. REPAIRED DENT IN FUSELAGE PER ECRA 5311-01852. ACP PERM REPAIR IN 335D OR 20 FEB 2018 TOMC-APPROVAL. ACCOMPLISH A PERMANENT REPAIR AT FR12-13 RT FUSELAGE SKIN JUST BELOW THE Z-520 FLOOR LEVEL PER PART 3 OF ECRA 5311-01852 ON OR BEFORE FEBRUARY 20, 2018.
